# SDR IPXA2025031998250

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774136200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ADAPTER AT Y0 RH AT FR 38.2 CORRODED. DOT# 110-401 JP-110.REMOVED CLS ADAPTER  AT Y 0 R/H AT FR38.2  IAW A300-600 SRM 51-40-21.INSTALLED ROBBED PART CLS ADAPTER P/N:B53774136200 AT Y0 R/H AT FR38.2 IAW A300-600 SRM 51-40-21. MATERIAL USED SEALANT P/N:04-001-0109, B/N:0004355128, P/N:HL13UF6-18, B/N:0004209566, P/N:NSA5075-6, B/N:0004291986.INSTALLED FLOOR PANEL 242UK WITH SEALANTS P/N:04-001-0306 BATCH:0004335598 AND  SEALANT P/N: 04-001-0109 BATCH:0004355128, I.A.W. AMM 53-10-23/0401.
